It’s National Happy Day!

Since it’s a day to celebrate Spring as well as National Happy Day, I thought I’d start this post by showing my thankfulness.  Although going through this diagnosis hasn’t been a joy, the people I surround myself with make my life worth living.  From my nuclear family to my work family, I love each one of them for putting a smile on my face everyday, even the tough ones.  I’m also thankful that the days are longer and warmer! Although, here in sunny Southern California we get few chilly days, you can still appreciate the beginning of the season.  It’s a time of newness and with it new beginnings. 

I’ve been taking 120 mgs of Geodon for five days now.  Although my sleeping is still not where it should be I’m seeing changes in my overall outlook.  I feel much more positive and way less depressed this week.  The only drawback I’ve noticed is I am Super drowsy in the mornings. I had to be up mega early twice this week and it was absolute torture! My solution is to take my dose earlier in the evenings from now on.  

My husband got some tragic news this week on one of his former Marines who took his own life.  My own mother attempted suicide several times, thankfully unsuccessfully.  I admit that at my lowest moments I too thought suicide may be a solution.  What brought me back from the brink was thoughts of my children facing a life without me.  I never want them to feel the guilt and anguish that comes from losing a parent to suicide.  Mental illness is no joke.  It is a very serious disease and left untreated can become deadly.  If you or someone you know is suffering please seek help.  Military Spouses of Strength was created for this very purpose. You are not alone. 

This week, find what makes you happy and treat yourself! 

Beannacht!

This entry was posted in Blog - Jennifer's Journey to Strength, Jennifer's journey to strength and tagged , , , . Bookmark the permalink.

2 Responses to It’s National Happy Day!

  1. Saundra Quickle says:

    Glad you are doing better. Good to know that they can find the right medication. Do you have someone on base to turn to if the side affects were not good? I have stayed with the same medication because of the problem, no support, though I don’t think my meds are doing what I need them to do,

    Saundra

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s